# SDR REXA2022102802317

- Difficulty date: October 22, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362821
- Condition: Corroded
- Location: Bs 572-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH SIDE SEAT TRACK BETWEEN FS 572.00-661+14.  INSTALLED NEW SERVICEABLE RH SIDE SEAT TRACDK BETWEEN FS 572.00-661+14 IAW CRJ 900 SRM 53-00-49-400-801-A01
